# SDR USAASB00281

- Difficulty date: October 1, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 915F2133
- Condition: Failed
- Location: Cockpit
- Part time: 31,916 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

BDL - FLT 2742 - ON APPROACH INTO BDL, FROM FLL, FLIGHT EXPERIENCED A COMPLETE LOSS OF ALL ELECTRICAL, INCLUDING PRESSURIZATION.  STANDBY POWER AND BATTERY POWER WERE FINE.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE BUS PROTECTION PANEL.  ALSO, REMOVED AND REPLACED BOTH TRANSFER RELAYS R3 AND R4 (P/N 9125-2ZC7C4-001S), BOTH TRANSFER BUS BREAKERS C819 AND C820 (P/N 10-60806-1035) AND THE NR 1 GENERATOR CONTROL UNIT (P/N 948F458-2).  OPS CHECK GOOD.  (M)
